# SDR SWAA2022032342909

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO DOOR LOWER SILL WEB STA 460-490 RBL29 WL156 / REMOVED DAMAGED WEB FROM FWD CARGO DOOR LOWER SILL DAMAGE TO FOUND OUT LIMITS PER S.R.M 53-30-15-1A-1 PARA H(1)(B) FIG 103 DETAIL 'D'. LOCATED AND DRILLED NEW WEB P/N 143A8122-10 PO # 746615 PER S.R.M 51-40-05-0G-0 AND DWG # 143A8120 REV- APPLIED CORROSION INHIBITING CONPOUND AND INSTALLED NEW THRESHOLD WEB PER S.R.M 51-40-02-0G-0 PARA 5.B(2)(B-C) AND DWG # 143A8120 REV-
